HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.13 (2000) >

 
Title :Negative characters on the degree of the best approximation in Banach spaces
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :30-Dec-2000
Abstract :We consider some negative characters on the degree of the best approximation associated with a total, fundamental sequence of mutually orthogonal projections in Banach spaces. Furthermore, applications are discussed under the setting of abstract Fourier expansions in Banach spaces as well as homogeneous Banach spaces which include the classical function spaces as particular cases.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15928
Citation :Ryukyu mathematical journal Vol.13 p.65 -78
Appears in Collections:Vol.13 (2000)

Files in This Item:

File Description SizeFormat
Vol13p065.pdf3412KbAdobe PDFView/Open